Doctor insights on:
Lisinopril And Antacids
I feel bloated, full and have no appetite today. Is it okay to take Tums when I also take Metoprolol and Lisinipril for high blood pressure?
TUMS: Hi. I'm confused. You state that you're pregnant. ACE inhibitors shouldn't be used in pregnancy; metoprolol may be OK but is not preferred. TUMS is OK in non-pregnancy taken with lisinopril and metoprolol. However, TUMS is for treating stomach acid or providing calcium. Bloating, satiety, and no appetite don't sound all that suspicious for an acid problem. Please talk with your OB about meds. ...Read more
Isolated reading or : Average? If in doubt call your physician. Not dangerous but if average reading....Inadequately controlled on current dose. ...Read moreSee 2 more doctor answers
I take 10 mg of lisinopril daily. Wondering how dangerous it is if I forget to take it every once and a while?
Not detrimental: It takes a tremendous amount of dedication to stay on a medical regimen every day of your life! it is important that med be taken as prescribed, but we all forget here and there. For lisinopril, it is not detrimental if you missed a dose especially if you have been taking it regularly (you have a good, steady level of it in your body already) and that your pressure is under good control. Good luck. ...Read moreSee 1 more doctor answer
Depends: Lisinopril is an ace inhibitor most commonly used to treat blood pressure. Lisinopril can be safely stopped suddenly with no issues with withdrawal. You may, however need something to replace it with. Check with your doctor. ...Read moreSee 1 more doctor answer
Here ya go: For someone who is 26 and has a BP of 140/70 there are several points to do 1) Healthy lifestyle A. Diet, low sodium B. Exercise to lose weight in case you have to 2) Lisinopril 20mg might not be enough and you will need to increase to 40mg daily 3) If one medication is not enough then 2 or 3 medications might be needed ...Read moreSee 1 more doctor answer
Was on lisinopril. Lost 40 lbs and have gone extremely healthy in last 10 month. Check my BP last 2 days. 122/74 118/68 w/o takin my lisinopril. Safe to come off it now that im regulating it myself?
Discuss with doctor: You still have some Lisinopril in your blood, most likely. You may need none or only some of this medication. But that is between you and your physician. Not for strangers on the internet to decide. ...Read moreSee 1 more doctor answer
My BP is 140 /90 i''ve been on lisinopril what will I do to further reduce it.Also my sugary level is 4.5 and at times up to 5 etc what should i do?
BP of 140/90: Your blood pressure is not out of control. If you have diabetes, you need to see a doctor to be placed on agents to control it. You also need to see if you have protein in your urine, as diabetics are prone to have. If so, you may need more lisinopril, as it reduces proteinuria. Lose weight if you are obese and start to exercise more. See your doctor to discuss your case. Good luck. ...Read moreSee 1 more doctor answer
Avapro-lisinopril: The answer to your question is "yes". Avapro is a type of angiotensin receptor blocker (arb) drugs and Lisinopril is a member of the ace-inhibitor (a) class of drugs. Both reduce not only BP but protein in the urine as well. Unless you have a cough from the a, there is no compelling reason to go from an arb to an a. Speak to your physician for more information in your case. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Amoxicillin and antacids?
- Lisinopril and metoprolol together
- Lisinopril and aspirin interaction
- Lisinopril and atenolol together
- Lisinopril and cialis
- Lisinopril and acid reflux
- Lisinopril and bananas
- Lisinopril and caffeine
- Talk to a gastroenterologist online for free